Why does my child get irritable when I give her allergy medicines?

Category: Uncategorized

Why does my child get so irritable when I give her allergy medicine?

Whether allergy medications are prescribed or over the counter, they are strong medicine. They are not always completely harmless. Many of them can have side effects, like any medicine. A good thing to do if your child has to be on allergy medication is to do your research into all the available allergy medicines. Read all the labels carefully and if the makers of each medicine have a web site with information, make sure you read up on that medication. Ask other people you know who have children with allergies to see what they are giving their children and asked them if they have experienced the same problems. Children and adults alike react differently to different medications. That’s part of why there are so many different varieties of allergy medicines available on the market. I’ve had to take a number of different allergy medicines as an adult and I know that some have very adverse reactions on me. In fact one caused me to be so moody and tense that I would have to warn people that I was about to take the medicine, so they would understand my sudden angry mood swings. Luckily I finally found one that worked for me without sending me into an angry and irritable mood swings. Think about children, who are much smaller, then magnify their reaction to those particular side effects of their allergy medication. Chances are your child is having an adverse reaction to their allergy medicine and getting irritable is one of the side effects that affects them most. There are other medicines out there that you could try to help your child deal with their allergies. It might be a good idea to try an alternative medication and see if they do any better with that. Mama Nono

Share and Enjoy: These icons link to social bookmarking sites where readers can share and discover new web pages.
  • Digg
  • del.icio.us
  • Furl
  • Simpy
  • Spurl
  • StumbleUpon
  • Technorati
  • YahooMyWeb

The answer to "Why does my child get irritable when I give her allergy medicines?"

Question asked on July 8, 2010at 8:00 pm:: Comments (0)
COMMENTS

There are no comments for this answer yet.

ENTER A NEW COMMENT ON THIS POST...
Click here to Ask a Granny question!

Search "Ask Granny" :



Subscribe To Ask Granny

FREE "Living A Dream Life" Newsletter!

GRANNY RESOURCES

Get " Ask Granny "
Updates via mail!
(Send twice monthly)



Sitemap | About Ask Granny | Link To Granny